# SDR ASOA2014110711613

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 28,905 hours, 26,513 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Part serial: 01023H8220
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/O WINDSHIELD BEGAN ARCING AND SMALL CRACK, RAN QRH PROCEDURE 11-14, WINDSHIELD SHATTERED ONE MINUTE LATER.  REMOVED AND REPLACED THE  F/O'S WINDSHIELD IAW AMM 56-11-01.  OPS AND LEAK CHECKED GOOD.  ACFT OK FOR SERVICE.
